# SDR 03FDEA00148

- Difficulty date: February 21, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 25,648 hours, 14,700 cycles
- Engine: Pwa JT8D17
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 40174
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

A/C AIR TURNBACK DUE TO NR 6 LEADING EDGE FLAP LIGHT INDICATION, WOULD NOT GO GREEN.   ON FRONT PANEL AND S/O STATION.  RED TAB PROCEDURES TO NO AVAIL.  REMOVED AND REPLACED NR 6 LEADING EDGE FLAP POSITION INDICATING SWITCH IAW M/M 27-82-001-4, OK FOR SERVICE.
